RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yartsev, A I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:62
Full texts:35

http://www.mathnet.ru/eng/person73826
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1970
1. A. I. Yartsev, “Linear integro-differential equations with almost-periodic coefficients”, Mat. Zametki, 8:4 (1970),  463–473  mathnet  mathscinet  zmath; Math. Notes, 8:4 (1970), 729–735

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021